# SDR UPS08851486

- Difficulty date: January 7, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 57025792
- Part serial: 123522
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT ELEVATOR GEAR TAB IS DELAMINATED.  REMOVED AND REPLACED RT ELEVATOR GEAR TAB IAW DC8 AMM 27-30-03-2.
